MAUDE Adverse Event Report: VYAIRE MEDICAL INC. VITAL SIGNS FETAL SPIRAL ELECTRODE FOR COROMETRICS; ELECTRODE, CIRCULAR (SPIRAL), SCALP AND APPLICATOR

VYAIRE MEDICAL INC. VITAL SIGNS FETAL SPIRAL ELECTRODE FOR COROMETRICS; ELECTRODE, CIRCULAR (SPIRAL), SCALP AND APPLICATOR
Model Number VITAL SIGNS¿ FETAL SPIRAL ELECTRODE FOR COROMETRICS
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Vyaire medical was unable to verify the customer's reported issue.The sample device and the photo are not available for evaluation.Therefore, the root cause of failure could not be determined.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
The customer reported to vyaire medical that the 7000aao vital signs¿ fetal spiral electrode for corometrics is defective.The physician noted and she had to pull this through the uterus attached to the fetal scalp and was unable to remove it prior to the surgery.During labor, she had placed a second one, and referred to the one she could not remove as the ""extra fse"".At this time, there is no information regarding patient harm associated with the reported event.There is no information regarding remedial action taken by the healthcare facility however, it was removed after delivery though it is unclear as to who removed it based on the documentation.

Brand Name
VITAL SIGNS FETAL SPIRAL ELECTRODE FOR COROMETRICS
Common Device Name
ELECTRODE, CIRCULAR (SPIRAL), SCALP AND APPLICATOR
Manufacturer (Section D)
VYAIRE MEDICAL INC.
26125 n. riverwoods blvd.
mettawa IL 60045
MDR Report Key12283482
Report Number3003678543-2021-00001
Device Sequence Number17278750
Product Code HGP
UDI-Device Identifier10885403248962
UDI-Public(01)10885403248962(17)20210901(10)S13191-F
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K792669
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVITAL SIGNS¿ FETAL SPIRAL ELECTRODE FOR COROMETRICS
Device Catalogue Number7000AAO
Device Lot NumberS13191-F
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2021
Initial Report FDA Received Date08/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age1 DA